MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT TI, 9.6FR. S/L SILICONE, INTERMEDIATE KIT W/ SUTURE PLUG; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT TI, 9.6FR. S/L SILICONE, INTERMEDIATE KIT W/ SUTURE PLUG; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1709600
Medical Device Problem Codes Blocked Connection (2888); Inadequate User Interface (2958); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 12/2016).Device not returned.
 
Event or Problem Description
It was reported that approximately 4 years 8 months post port placement, a ct scan demonstrated that the port was allegedly difficult to find bumps.It was further reported that the port was allegedly difficult to access.Reportedly the patient experienced pain as the port was going up into the neck and can hear the heart beat.The patient's condition was reported to be stable.

Brand Name
POWERPORT TI, 9.6FR. S/L SILICONE, INTERMEDIATE KIT W/ SUTURE PLUG
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11654710
Report Number3006260740-2021-01286
Device Sequence Number3538125
Product Code LJT
UDI-Device Identifier00801741026720
UDI-Public(01)00801741026720
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K073423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1709600
Device Catalogue Number1709600
Device Lot NumberREZJ2046
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;